# SDR AALA200803086

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 23,372 hours
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351W30004
- Part serial: P1248
- Condition: Leaking
- Location: Apu Bay
- Part time: 27,626 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT - CREW REPORTED SMOKE IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND APU OIL IN PNEUMATICS.  REPLACED APU ON 11DEC AT DFW DUE TO OIL LEAK.  REPLACED BOTH LEFT AND RIGHT HEAT EXCHANGER AND CONDENSER.  REPLACED BOTH LEFT AND RIGHT OZONE CONVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
